# SDR AALA201612289002

- Difficulty date: December 27, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 53,293 hours, 20,005 cycles
- Engine: Cfmint CFM565B1
- Engine time: 47,302 hours, 27,802 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Plug
- Part number: MS990203
- Condition: Leaking
- Location: Gearbox
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

OIL ODOR DURING CLIMB OUT, AND DECENT WITH HIGH OR LOW POWER SETTINGS. ISOLATED NR 2 ENGINE, ODOR WENT AWAY. DURING CRUISE OR NORMAL POWER, NO ODOR,  MAINTENANCE FOUND OIL LEAKING FROM THE NR 2 GEAR BOX PLUG, RIGHT SIDE OF GEAR BOX INBOARD OF GENERATOR LEADS. SEALED THE PLUG AND REINSTALLED IAW AMM 72-62-00.
